# SDR USAA2011122000002

- Difficulty date: December 19, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 38,916 hours, 15,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT MOUNTED BACKWARD.  REMOVED AND REPLACED AFT FLASHLIGHT BATTERY AND MOUNTED CORRECTLY.
